MAUDE Adverse Event Report: DEPUY MITEK LLC US SCR/WASH HEXDRV 2.5MM *EA; SURGICAL SCREWDRIVER, REUSABLE

DEPUY MITEK LLC US SCR/WASH HEXDRV 2.5MM *EA; SURGICAL SCREWDRIVER, REUSABLE
Model Number 219124
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: according to the information provided, this complaint has been created in order to document the blind device received with product code #: unk -driver / lot/serial #:unknown.The device was received and evaluated.Visual observations reveal that distal tip of the shaft driver was found broken.In addition, the handle and the press pin were not presented physical damages.When pictures were taken under magnification, anomalies cannot be observed in the structure of the shaft driver.Since this is a reusable device, this failure has possibly occurred after using it in this manner for many procedures or can be attributed to excessive force was exerted at an off angle on the device causing it to break.However, this cannot be conclusive determined.Given that lot number was not provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
This complaint has been created in order to document the blind device received with product code #: unk -driver / lot/serial #:unknown.No information is available regarding the patient details or hcp.

Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10760310
Report Number1221934-2020-03277
Device Sequence Number19662653
Product Code LXH
UDI-Device Identifier10886705005420
UDI-Public10886705005420
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219124
Device Catalogue Number219124
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date10/30/2020
Patient Sequence Number1